Journal of Siberian Federal University. Mathematics & Physics / Solving Cauchy Problem for Elasticity Equations in a Plane Dynamic Case

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2025 18 (1)
Authors
Senashov, Sergei I.; Savostyanova, Irina L.; Cherepanova, Olga N.
Contact information
Senashov, Sergei I. : Reshetnev Siberian State University of Science and Technology Krasnoyarsk, Russian Federation; ; Savostyanova, Irina L. : Reshetnev Siberian State University of Science and Technology Krasnoyarsk, Russian Federation; OCRID: 0000-0002-9675-7109; Cherepanova, Olga N. : Siberian Federal University Krasnoyarsk, Russian Federation;
Keywords
equations of elasticity in a plane dynamic case; Cauchy problem; onservation laws; exact solutions
Abstract

Equations of elasticity in a plane dynamic case are considered in this paper. The system of equations is replaced by system of first-order differential equations with the same solution. The solution-equivalent system is group fibration of the original system of equations. It is a combination of the resolving and automorphic systems. Special classes of conservation laws are found for the resolving system of equations. These laws allow one to find the solution of the original equations in the form of surface integrals over the boundary of an elastic body

Pages
71–80
EDN
JZZUNK
Paper at repository of SibFU
https://elib.sfu-kras.ru/handle/2311/154254